# SDR CALA2019082601438

- Difficulty date: August 25, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 62,210 hours, 22,229 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER AT STA 92.7, 29" AFT OF FRONT SPAR R EQUIRES ACCESS FOR RIB REPAIR INSTALLED DOUBLER, PLACED ON DIP TO INSPECT EVERY 9,000 FLT CYCL ES REF SRM 55-10-01 REPAIR 11. REF FLEETCYCLE N/R 9689321 DVI AND LFEC INSPECTION EVERY 9000 FLT CYCLES REF SRM 55-10-01 R EPAIR 11 UPDATE TO INCLUDE INSPECTION THRESHOLD OF 56000 FLT CYCLES WITH TOMC APPROVED DIP CARRY.  IAH MX PERFORMED REPAIR 11 PER SRM 55-10-01.  PLACED ON DIP TO PERFORM INSPECTION AT INSPECTION THRESHOLD OF 56,000 TOTAL FLT CYC AND THEN PERFORM A DVI AND LFEC EVERY 9,000 FLT CYCLES THEREAFTER REF SRM 55-10-01, REPAIR 11, PG. 223, TABLE 204. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED. QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
